Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 124, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 27, 2016, 10:31 PM MDT for Goshen County, Laramie County, Wyoming; Banner County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 10:31 PM MDT (04:31 UTC)
- Expired
- Jul 27, 2016, 11:00 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Banner County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 84 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 10:32 PM MDT | HAIL 1.5 | 6 E La Grange, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
653
WUUS55 KCYS 280431
SVRCYS
NEC007-WYC015-021-280500-
/O.NEW.KCYS.SV.W.0124.160728T0431Z-160728T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1031 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 1100 PM MDT
* AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA
GRANGE... OR 24 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING SOUTHEAST
AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN BANNER...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4170 10420 4174 10409 4169 10405 4169 10400
4140 10356 4140 10396
TIME...MOT...LOC 0430Z 316DEG 41KT 4165 10404
HAIL...1.75IN
WIND...70MPH
$$
COX2 follow-up statements
586
WWUS55 KCYS 280445
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 PM MDT WED JUL 27 2016
WYC015-021-280454-
/O.CAN.KCYS.SV.W.0124.000000T0000Z-160728T0500Z/
GOSHEN WY-LARAMIE WY-
1045 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN AND
NORTHEASTERN LARAMIE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4157 10405 4169 10405 4169 10400 4140 10356
4140 10396
TIME...MOT...LOC 0444Z 328DEG 30KT 4154 10396
$$
NEC007-280500-
/O.CON.KCYS.SV.W.0124.000000T0000Z-160728T0500Z/
BANNER NE-
1045 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR WESTERN BANNER COUNTY...
AT 1044 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF ALBIN...OR 26 MILES NORTHWEST OF KIMBALL...MOVING SOUTHEAST AT 35
MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WESTERN BANNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4157 10405 4169 10405 4169 10400 4140 10356
4140 10396
TIME...MOT...LOC 0444Z 328DEG 30KT 4154 10396
HAIL...2.50IN
WIND...70MPH
$$
COX090
WWUS55 KCYS 280456
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 PM MDT WED JUL 27 2016
NEC007-280504-
/O.EXP.KCYS.SV.W.0124.000000T0000Z-160728T0500Z/
BANNER NE-
1056 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANNER COUNTY WILL
EXPIRE AT 1100 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHWEST PORTION OF BANNER COUNTY UNTIL 1145 PM.
LAT...LON 4157 10405 4169 10405 4169 10400 4140 10356
4140 10396
TIME...MOT...LOC 0450Z 316DEG 41KT 4154 10396
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:37 PM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 27, 5:37 PM MDT, 4 hours 54 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 537 PM MDT WED JUL 27 2016 .SHORT TERM...(This evening through Friday) Issued at 324 PM MDT Wed Jul 27 2016 Convection is starting to deepen over the Laramie Range and vicinity this afternoon as expected, with cu starting to bubble over the Pine Ridge and even the Cheyenne Ridge as well. Convective inhibition is steadily waning, so expect convection to expand in coverage through the evening as previously mentioned in the earlier update. For tonight, a rather potent vort max will ride over the forecast area in continued northwest flow aloft. This will combine with a weak llvl jet and forcing along the H7 front to maintain showers and storms overnight, especially across the northern tier of counties. Down south across the Cheyenne Ridge, stratus may develop in moist upslope flow. For Thursday, models continue to show a favorable setup for severe weather across the high plains. A sfc trough, perhaps remnant outflow boundary from tonight's convection, could provide additional forcing in addition to the stalled boundary along the Laramie Range. Made only slight adjustments to PoPs and weather from the previous shift's forecast as it was in good shape for what models continue to depict for tomorrow. All modes of severe weather are possible, even a couple tornadoes along the sfc/outflow boundary if it pans out. Friday should see a more isolated coverage of convection within a weaker overall flow pattern. Upper level energy with persistent but weaker upslope flow should spark off afternoon showers and storms. .LONG TERM...(Friday night through Tuesday) Issued at 324 PM MDT Wed Jul 27 2016 Heights aloft will rise over the weekend across the region for a drying/warming trend. There will still be quite a bit of llvl moisture and instability across the Panhandle to the east of the sfc trough, however the warmer air aloft/capping will limit tstm coverage. Highs will be back up into the mid 80s to mid 90s over lower elevations. Weak shortwave will move across Montana on Monday, with a fropa during the morning. Best chances of storms early next week will south of the area across Colorado. No significant monsoonal moisture incursion is expected through Tuesday with the midlvl subtropical ridge center located near the Four Corners region. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 516 PM MDT Wed Jul 27 2016 The main concern this evening is how long the convection will last tonight. Latest radar loop was showing isolated convection mainly southeast of kcys. However, some more storms were developing north of Torrington. This may set the stage for more convection in the panhandle this evening. We are more confident about the KBFF and KSNY taf sites for now based on radar trends. We will also need to watch the convection spreading southeast from the Black Hills. KCYS, KLAR, and KRWL should stay in the clear through much of the evening. Another shortwave is progged to push southeast through southeast Wyoming later this evening and overnight and may trigger more thunderstorms after midnight. && .FIRE WEATHER... Issued at 324 PM MDT Wed Jul 27 2016 Breezy and dry conditions will prevail across the high country this afternoon, with showers and thunderstorms developing in moist, easterly upslope flow across the plains. Look for showers and storms to occur through tonight. There remains a good chance for a more scattered coverage of thunderstorms with wetting rains east of the Laramie Range Thursday, with isolated showers and thunderstorms Friday and on through the weekend. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RJM LONG TERM...ZF AVIATION...REC FIRE WEATHER...RJM
Hazardous weather outlook, Jul 27, 11:16 AM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1116 AM MDT WED JUL 27 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 281730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1116 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL REDEVELOP OVER THE HIGH PLAINS OF SOUTHEAST WYOMING THIS AFTERNOON AND WILL MOVE SOUTHEAST INTO WESTERN NEBRASKA THROUGH THE EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH FRIDAY EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY...ESPECIALLY ALONG AND EAST OF THE I25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS EVENING. WYZ104-105-109>115-281730- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1116 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE IN OR NEAR THE MOUNTAINS THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 27, 9:38 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MDT WED JUL 27 2016
NEZ003-096-280430-
SOUTH SIOUX NE-BOX BUTTE NE-
938 PM MDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND BOX BUTTE
COUNTIES UNTIL 1030 PM MDT...
AT 938 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HEMINGFORD TO 7 MILES
SOUTH OF FLAHERTYS CORNER TO 15 MILES NORTHWEST OF LAKE ALICE...AND
MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLIANCE...HEMINGFORD...WILD HORSE BUTTE...
BEREA AND KILPATRICK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4201 10332 4219 10393 4243 10303 4235 10275
4209 10274
TIME...MOT...LOC 0338Z 291DEG 33KT 4236 10301 4221 10346 4218 10380
CLAYCOMBLocal storm report, Jul 27, 9:55 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
955 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 3 S LINGLE 42.10N 104.35W
07/27/2016 E1.00 INCH GOSHEN WY EMERGENCY MNGR
VETERAN HIGHWAY SOUTH OF LINGLE HAS 2-3 INCHES OF HAIL
DEPTH ON ROAD. HAIL SIZE QUARTERS TO NICKELS.
&&
GCLAYCOMLocal storm report, Jul 27, 10:02 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1002 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 6 S TORRINGTON 41.98N 104.18W
07/27/2016 E55 MPH GOSHEN WY PUBLIC
ALONG HIGHWAY 85 WIND GUSTS 50 TO 60 MPH.
&&
DDEALLocal storm report, Jul 27, 10:06 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1006 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 2 S HAWK SPRINGS 41.76N 104.27W
07/27/2016 M1.75 INCH GOSHEN WY EMERGENCY MNGR
&&
DDEALLocal storm report, Jul 27, 10:24 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1024 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL HAWK SPRINGS 41.79N 104.27W
07/27/2016 E1.75 INCH GOSHEN WY PUBLIC
&&
DDEALSpecial weather statement, Jul 27, 10:24 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1024 PM MDT WED JUL 27 2016 NEZ019-WYZ108-280515- SCOTTS BLUFF NE-GOSHEN COUNTY WY- 1024 PM MDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 1115 PM MDT... AT 1024 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MINATARE...OR 8 MILES EAST OF SCOTTSBLUFF...MOVING SOUTH AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YODER AND HAWK SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4189 10437 4197 10418 4178 10405 4169 10430 TIME...MOT...LOC 0424Z 340DEG 30KT 4187 10350 COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 50 min |
| Jul 27, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 46 min |
| Jul 27, 7:37 PM MDT | Tornado Warning | CYS | Niobrara | 38 min |
| Jul 27, 8:10 PM MDT | Tornado Warning | CYS | Goshen, Niobrara | 50 min |
| Jul 27, 8:54 PM MDT | Tornado Warning | CYS | Goshen | 17 min |
| Jul 27, 9:08 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 37 min |
| Jul 27, 9:37 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 38 min |
| Jul 27, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 19 min |
| Jul 27, 10:24 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Jul 28, 1:54 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jul 28, 6:39 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jul 28, 7:40 AM MDT | Special Weather Statement | CYS | Niobrara | 50 min |
| Jul 28, 8:10 AM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara | 35 min |
| Jul 28, 3:26 PM MDT | Special Weather Statement | CYS | Carbon | 49 min |
| Jul 28, 3:53 PM MDT | Special Weather Statement | CYS | Albany | 22 min |
| Jul 28, 4:13 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 32 min |
| Jul 28, 4:54 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 51 min |
| Jul 28, 5:29 PM MDT | Special Weather Statement | CYS | Laramie | 16 min |
| Jul 27, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 50 min |
| Jul 27, 6:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 25 min |
| Jul 27, 6:39 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 10 min |
| Jul 27, 6:42 PM MDT | Tornado Warning | CYS | Cheyenne, Kimball | 33 min |
| Jul 27, 7:09 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 36 min |
| Jul 27, 9:38 PM MDT | Special Weather Statement | CYS | Box Butte | 52 min |
| Jul 27, 10:36 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 21 min |
| Jul 27, 10:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 39 min |
| Jul 27, 11:13 PM MDT | Special Weather Statement | CYS | Cheyenne | 47 min |
| Jul 27, 11:30 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 30 min |
| Jul 28, 3:19 AM MDT | Special Weather Statement | CYS | Sioux | 56 min |
| Jul 28, 4:05 AM MDT | Special Weather Statement | CYS | Sioux | 40 min |
| Jul 28, 4:43 AM MDT | Special Weather Statement | CYS | Box Butte | 62 min |
| Jul 28, 5:30 AM MDT | Special Weather Statement | CYS | Morrill | 45 min |
| Jul 28, 8:53 AM MDT | Special Weather Statement | CYS | Scotts Bluff | 37 min |
| Jul 28, 9:04 AM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff, Sioux | 41 min |
| Jul 28, 9:41 AM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Morrill, Scotts Bluff | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.